CSN Login
Members Online: 10

You are here

After Effects

Moonstar
Posts: 4
Joined: May 2004

Since Ive completed treatment which was in March- I have been having dull pains that occur in my chest (mainly) and in the neck (sporatically). Ive also had occasional numbing throughout my arms and legs. Ive spoke with my oncologist and she said this is after effects of radiation and "not to worry". Has anyone else had this experience and should this be written off or is there any need for concern. The chest pains have been becoming more frequent! Thanks for reading!

sherra
Posts: 41
Joined: Oct 2002

After treatment I also noticed dull aches and pains in my chest and in my arm pit area (I had treatment to chest, neck and arm pit area) I think everybody experiences these kinds of "aches" throughout their entire body daily kinda like an ich, but because of the cancer I noticed them immediately and was very aware of them and where they were. I've been in remission now for over a year and don't notice the "aches" as much but I can still tell you that I had one in my chest today. I did not experience any kind of numbing but if your doc told you "not to worry", its probably normal-still if you are unsure talk more about it to your doc for reassurance and find out why it may be happening.

doingreat5's picture
doingreat5
Posts: 4
Joined: Jun 2004

A condition that i had after Radiation was called Lermeites Tingling and numbness in all extremeties. I had to get trigger point injections in my back. Good Luck to you Brg6@cdc.gov

Subscribe to Comments for "After Effects"